MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1308/003588414x13824511649779

Медицинская библиотека · Annals of the Royal College of Surgeons of England · 2014

Hip arthroplasty fatality related to dabigatran induced gastrointestinal haemorrhage.

Carter A, Sarda P, George M, Corbett S

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a fatality due to massive gastrointestinal haemorrhage in a patient receiving prophylactic dabigatran etexilate following a total hip replacement. A 79-year-old woman was commenced on dabigatran for venous thromboembolic prophylaxis following a total hip replacement. She presented again four days after surgery with haematemesis and hypotension but her coagulopathy could not be corrected, leading to her death. This case highlights the lack of reversal agent for dabigatran etexilate that resulted in this fatal complication.

Для цитирования: Carter A, Sarda P, George M, Corbett S. Hip arthroplasty fatality related to dabigatran induced gastrointestinal haemorrhage.. Annals of the Royal College of Surgeons of England. 2014. DOI: 10.1308/003588414x13824511649779.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.